본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Information and computation v.261 pt.2, 2018년, pp.446 - 463  

Symmetric graph properties have independent edges

Achlioptas, Dimitris (Department of Computer Science, University of California, Santa Cruz, United States ) ; Siminelakis, Paris (Department of Electrical Engineering, Stanford University, United States ) ;
  • 초록  

    Abstract In the study of random structures we often face a trade-off between realism and tractability, the latter typically enabled by independence assumptions. In this work we initiate an effort to bridge this gap by developing tools that allow us to work with independence without assuming it. Let G n be the set of all graphs on n vertices and let S be an arbitrary subset of G n , e.g., the set of all graphs with m edges. The study of random networks can be seen as the study of properties that are true for most elements of S , i.e., that are true with high probability for a uniformly random element of S . With this in mind, we pursue the following question: What are general sufficient conditions for the uniform measure on a set of graphs S ⊆ G n to be well-approximable by a product measure on the set of all possible edges?


  • 주제어

    Random graphs .   Symmetric graph properties .   Concentration of measure .   Approximate independence .   Maximum Entropy Principle.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기